Mathematical Problems in Mechanics
Asymptotic modelling of a fluid–structure coupling in the case of a prestressed inflated orthotropic membrane shell
Comptes Rendus. Mathématique, Volume 346 (2008) no. 21-22, pp. 1207-1212.

In this Note, we consider an inflated orthotropic linearly elastic generalized membrane shell submitted to an outer surface perturbation. We obtain the strong convergence towards the solution of a well-posed “2D” problem of the mean value in the membrane thickness 2ε of the “3D” scaled displacements, as ε approaches zero.

Dans cette Note, on considère une coque en membrane en flexion pure inhibée, gonflée et précontrainte, que l'on soumet à des perturbations extérieures. On établit, quand l'épaisseur 2ε de la coque tend vers zéro, la convergence forte de la valeur moyenne dans l'épaisseur du déplacement « 3D » normalisé vers la solution d'un problème « 2D » bien posé.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.09.026
Luce, Robert 1; Poutous, Cécile 1, 2; Thomas, Jean-Marie 1

1 Laboratoire de mathématiques appliquées, UMR 5142, Université de Pau et des Pays de l'Adour, BP 1155, 64013 Pau cedex, France
2 Centre de recherche de l'armée de l'air, CReA-EOAA BA701, 13661 Salon de Provence, France
@article{CRMATH_2008__346_21-22_1207_0,
     author = {Luce, Robert and Poutous, C\'ecile and Thomas, Jean-Marie},
     title = {Asymptotic modelling of a fluid{\textendash}structure coupling in the case of a prestressed inflated orthotropic membrane shell},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1207--1212},
     publisher = {Elsevier},
     volume = {346},
     number = {21-22},
     year = {2008},
     doi = {10.1016/j.crma.2008.09.026},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.09.026/}
}
TY  - JOUR
AU  - Luce, Robert
AU  - Poutous, Cécile
AU  - Thomas, Jean-Marie
TI  - Asymptotic modelling of a fluid–structure coupling in the case of a prestressed inflated orthotropic membrane shell
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 1207
EP  - 1212
VL  - 346
IS  - 21-22
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.09.026/
DO  - 10.1016/j.crma.2008.09.026
LA  - en
ID  - CRMATH_2008__346_21-22_1207_0
ER  - 
%0 Journal Article
%A Luce, Robert
%A Poutous, Cécile
%A Thomas, Jean-Marie
%T Asymptotic modelling of a fluid–structure coupling in the case of a prestressed inflated orthotropic membrane shell
%J Comptes Rendus. Mathématique
%D 2008
%P 1207-1212
%V 346
%N 21-22
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.09.026/
%R 10.1016/j.crma.2008.09.026
%G en
%F CRMATH_2008__346_21-22_1207_0
Luce, Robert; Poutous, Cécile; Thomas, Jean-Marie. Asymptotic modelling of a fluid–structure coupling in the case of a prestressed inflated orthotropic membrane shell. Comptes Rendus. Mathématique, Volume 346 (2008) no. 21-22, pp. 1207-1212. doi : 10.1016/j.crma.2008.09.026. http://www.numdam.org/articles/10.1016/j.crma.2008.09.026/

[1] Chapelle, D.; Bathe, K.J. The Finite Element Analysis of Shells Fundamentals, Springer, 2003

[2] Ciarlet, P.G. Mathematical Elasticity, vol. III, Theory of Shells, North-Holland, Amsterdam, 2000

[3] Ciarlet, P.G.; Lods, V. Asymptotic analysis of linearly elastic shells: Generalized membrane shells, J. Elasticity, Volume 43 (1996), pp. 147-188

[4] Coirier, J. Mécanique des milieux continus, Dunod, Paris, 2007

[5] Luce, R.; Poutous, C.; Thomas, J.M. Weakened conditions of admissibility of surface forces applied to linearly elastic membrane shells, C. R. Acad. Sci. Paris, Ser. I, Volume 344 (2007), pp. 721-726

[6] C. Poutous, Modélisation asymptotique et analyse numérique d'un problème de couplage fluide–structure, Thèse de doctorat, Université de Pau et des Pays de l'Adour, 2006

[7] Sanchez-Hubert, J.; Sanchez-Palencia, E. Coques élastiques minces. Propriétés asymptotiques, Masson, Paris, 1997

Cited by Sources: